Scared -pg122813271557

2 Replies
alyssa18 - December 1

ok, so my boyfriend and i had some problems with condoms..the condom came off inside of me three different time, all within 3 weeks :S .. after each time i took the morning after pill, and i started birth control almost a month ago. after the first time i took the morning after pill, my period was short, only lasted 3 days. and the last time i got my period it was only about 2.5 days and was very light. could this have something to do with all the extra hormones in my body? or could i be pregnant?? i've went on different websites and read "common signs of early pregnancy" and the only sign i have is tender br___ts, i have been having headaches frequently and feel fevered from time to time.. i took an at home pregnancy test but it came up negative.. what should i do? i'm freaking out here!! someone please help..

 

momtoaandk - December 1

I dont think you are pregnant dear, you shouldnt worry, it is common to have those side effects from the pill, which sometimes seem like pg symptoms and the light period is from the morning after pill. You have a neg test also, so that is good. Just to be sure, test in another week. When is your next period due? Hope this helps honey! Take a deep breath!

 

alyssa18 - December 1

well i started my "sugar pills" this sunday (so yesterday) and lots of people say that they don't get their period right away after they start the pill at first. and my period would be a little off anyways from all the morning after pills..right?

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?